# SDR ABXA010885

- Difficulty date: May 3, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,207 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 56441612
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EYEBROW PANEL FORWARD LOWER CORNER JAMB CRACKED.  JAMB ON UPPER AFT CORNER OF CLEARVIEW.  REPAIRED CRACKS IAW DACO, SERVICE REWORK DRAWING 5952965.
